[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.124.106. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 10, 1981

Myocardial Infarction After Factor IX Therapy

Author Affiliations

From the Southern California Permanente Medical Group and the Kaiser Foundation Hospital, Panorama City, Calif.

JAMA. 1981;245(14):1455-1456. doi:10.1001/jama.1981.03310390055022
Abstract

A 17-year-old boy with hemophilia A and strong inhibitors for factor VIII suffered a myocardial infarction on the sixth day of treatment with large amounts of human factor IX complex (Konyne). The patient also had had diabetes for one year, for which he was receiving insulin injections, but there was no evidence of vascular disease. Thromboembolic complications that occur after the administration of factor IX concentrates have been reported in patients with hemophilia B or liver disease, but these complications are extremely rare in patients with classic hemophilia.

(JAMA 1981;245:1455-1456)

×